# SDR SWIA201642723

- Difficulty date: September 24, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 33,393 hours, 19,858 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING FOUND UNDER PANEL 684AB.  INSTALLED 3 EACH ATTACH ANGLES ON REPLACEMENT PANEL IAW SRM.
